# SDR ASAA2016050216599

- Difficulty date: May 2, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 8,470 hours, 2,759 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 254A11501314
- Condition: Failed
- Location: Thrust Reverser
- Part time: 8,470 hours, 2,759 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 & 2 THRUST REVERSER LIGHTS REMAINED ILLUMINATED AFTER LANDING.  ACFT GROUNDED. REPLACED 1 A/T SWITCHPACK ASSY, 254A1150-13 IAW AMM 76-11-07-400-802-F00.  REPLACED NR 2 A/T SWITCHPACK ASSY, 254A1150-14 AND ADJUSTED REF MM 76-11-07.  ACCOMPLISHED A/T SWITCHPACK INSTALLATION TESTS,  ALL TESTS PASS FOR NR 1 & NR 2 SIDES. REF AMM 76-11-07-400-802-F00.
